# SDR AWXA200100667

- Difficulty date: December 22, 2001
- Submitted: December 24, 2001
- Operation: Air carrier
- Aircraft: N154AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23776
- Aircraft time: 47,894 hours, 34,595 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Tee Fitting
- Part number: 65C8073525
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C - DURING C-15 CHECK MAINTENANCE FOUND AFT CARGO DOOR LWR BEAM TEE CRACKED AT 2 FASTENER HOLES AFT END BS 840.  MAINTENANCE REMOVED AND REPLACED UPPER FWD FRAME ON AFT CARGO DOOR BS 840 IAW AWA EO 52-33-02.
